# SDR SWIA200921763

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft time: 12,959 hours, 8,242 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Jammed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT WOULD NOT DISENGAGE.  (FLT 6526)  REPLACED AILERON SERVO.
